# SDR DHL2002806852

- Difficulty date: July 5, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM N/R 2281 RH WING CTR L/E UPPER FORMER 1/2" CRACKED , STA XFS 316.000CORR: PERFORMED STOP DRILL IAW SRM 57-2-0 PG. 9-10 FABRICATED DOUBLER WITH 2024T3 AL O.063 IAW SRM57-2-0 PG9-10 , CLEANED , TREATED , AND PRIMED. IAW SRM51-1-8B , INSTALLED DOUBLER ON R/H WING CTR. L/E UPPER FORMER, XFS316.000 IAW SRM 57-2-0 PG. 9-10
